# SDR VNAA0802021

- Difficulty date: February 26, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 9,147 hours, 9,506 cycles
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fairing
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE RIGHT WING STRUCK THE GROUND UPON LANDING.  MAINTENANCE INSPECTED AND FOUND DAMAGE TO THE RIGHT HAND WINGTIP LOWER SKIN PANEL.  MAINTENANCE REMOVED AND REPLACED THE RIGHT HAND WINGTIP FAIRING IN ACCORDANCE  WITH THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
